Volume 16, Issue 2
A New Homotopy Method for Nonlinear Complementary Problems

J. D. Ding and H. Y. Yin

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 155-163

Preview Full PDF BiBTex 22 386
  • Abstract

In this paper, we present a new homotopy method for the nonlinear complementarity problems. Without the regularity or non-singulary assumptions for $\nabla F(x)$, we prove that our homotopy equations have a bounded solution curve. The numerical tests confirm the efficiency of our proposed method.

  • History

Published online: 2007-05

  • Keywords

  • AMS Subject Headings

  • Cited by